My son, 13, was just diagnosed with Lyme's disease. Doc. was pretty sure the rash on his arm was a result of tick. He started my son on a 20 day antibiotic regimen of doxyclc 100 mg tabs. My son is having a hard time with the meds, upsets his stomach and this morning he was complaining of a pain in his stomach. Is this all normal? He doesn't want to drink his 2 glasses of water with the pill. Will he have an long lasting affects of this disease, he's so young.
Your son does not need to drink 2 glasses of water, just make sure he swallows his tablets with water so they do not get stuck in his throat. Also make sure that he takes his doxycycline with a meal - this is very important as it can cause nasty stomach irritation. If your son is still struggling to take his medication speak with your doctor. They will be able to suggest something else. Sorry this has taken so long to answer.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2011 • 2 answers
Posted 18 Feb 2013 • 3 answers
I have 3rd stage lyme disease , I have the ticks. No one believes me. Is there a special test elisa?
Posted 14 Jan 2014 • 2 answers
Posted 3 Jul 2014 • 1 answer
Posted 26 Oct 2017 • 4 answers